| Catalog Number |
DS4901157 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
08/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
Bimentum cemented cup dislodged from patient's socket.Patient occured a loosening of the bi-mentum cemented cup at cement / implant interface.Cement manufacturer is unknown.Affected side: right hip.